# SDR GLBA96162

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tracks
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDU - FLAP DISAGREEMENT AFTER TAKEOFF ROLL.   MAINTENANCE CLEANED FLAP TRACKS AS REQUIRED AND PERFORMED BITE TEST IAW EMB120 MM.  SYSTEM OPERATES GOOD.  (M)
